# SDR UIEA2021030400473

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,027 hours, 18,156 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2634
- Condition: Malfunctioned
- Location: Acm Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOP IN AUTO ( PACK TEMPERATURE CONTROL SYSTEMS (-200/-300) , AUTO MODE )( TRANSFER TO DMI 143251 IAW MEL 21-51-03-01, CAT C, DUE DATE 13MAR21.   ACCOMPLISHED ACTION PLAN 19320 PER MCS 8001 REV 0. REMOVED AND REPLACED ACM TEMP CONTROL VALVE PER ACTION PLAN. PACK OPS NORMAL AT THIS TIME. THIS CLEARS MDDR 143251. MCC NOTIFIED. PLAC REMOVED. )
